# SDR SWAA2023070654531

- Difficulty date: May 31, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF AFT CARGO COMPARTMENT BILGE SUPPORT BRACKET CRACKED @ RADIUS AREA S-26L STA 947.5 MKD DOT<[01] SUMMARY. REMOVED CRACKED SUPPORT BRACKET AT AFT CARGO BILGE AREA STA 947.5 S-26L AS PER B 737 SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW AFT CARGO SUPPORT BRACKET AS PER B 737 SRM 51-40-05-0G-0 AND DWG 149A8113 REV A FRAME 1 OF 1. INSTALLED NEW AFT CARGO BILGE AREA SUPPORT BRACKET AS PER B 737 SRM 51-40-02-0G-0 AND DWG 149A8113 REV A FRAME 1 OF 1.;[02] VERIFIED STEP 1.
